# SDR HALA2011010300005

- Difficulty date: January 3, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 71,215 hours, 31,592 cycles
- Engine: Ge CF680
- System (JASC): 2710 · Aileron Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Ailerons
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AILERON LOCKOUT EICAS ILLUMINATED DURING DESCENT THRU 10000 FT, SPEED 240 KTS, WENT OUT PASSING 4300 FT.  T/S IAW FIM 21-11-00, FIG 104, RT SAM FAULTED RT ADC, RESET IAW BLOCK 25, FAULT CLEARED IAW BLOCK 57, SYS CKS OK, OK FOR SERVICE.
